# SDR DXTA2021051441960

- Difficulty date: May 13, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N589QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605810
- Aircraft time: 10,891 hours, 8,368 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Relay
- Part number: MS24166D2
- Condition: Intermittent
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BRAKE PRESSURE LIGHT: DURING TAXI OUT BOTH LOW PRESSURE AND ANTISKID LIGHTS ILLUMINATED ALONG WITH MASTER CAUTION. CIRCUIT BREAKERS DID NOT POP.  USED EMERGENCY BRAKES TO STOP THE AIRCRAFT DUE TO COMPLETE LOSS OF BRAKE PRESSURE. // SIGNOFF // TROUBLE SHOT AND FOUND BRAKE RELAY TO BE WORKING INTERMITTENTLY REPLACED RELAY PN# MS24166-D2 IAW CE560XL AMM CH 24-50-03 OPERATIONAL CHECK GOOD AT THIS TIME OF INSTALLATION.
